# SDR UALA2012032901974

- Difficulty date: March 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 70,883 hours, 26,564 cycles
- Engine: Pwa PW2037
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AUX 1 PITOT FAILED PROBE HEAT TEST ON P61 PANEL-NO HEAT FROM PROBE NOTED.   REPLACE PROBE.
